标题:Finite-time synchronization for complex dynamic networks with semi-Markov switching topologies: An H(infinity )event-triggered control scheme
作者:Wang, Jing; Ru, Tingting; Xia, Jianwei; Wei, Yunhang; Wang, Zhen
作者机构:[Wang, Jing; Ru, Tingting] Anhui Univ Technol, Sch Elect & Informat Engn, Maanshan 243002, Peoples R China.; [Xia, Jianwei] Liaocheng Univ, Sch Math 更多
通讯作者:Wang, Z
通讯作者地址:[Wang, Z]Shandong Univ Sci & Technol, Coll Math & Syst Sci, Qingdao 266590, Shandong, Peoples R China.
来源:APPLIED MATHEMATICS AND COMPUTATION
出版年:2019
卷:356
页码:235-251
DOI:10.1016/j.amc.2019.03.037
关键词:Event-triggered scheme; Complex dynamic networks; Finite-time H-infinity; synchronization control; Semi-Markov jump topology
摘要:For complex dynamic networks subject to switching topologies, an H-infinity, event-triggered control scheme is developed to deal with the finite-time synchronization problem. A semi-Markov process is employed to govern the switching of the networks topologies. The purpose focuses on designing a controller via the event-triggered scheme, which guarantees that the resulting error networks are finite-time bounded with a prescribed level of the H. performance. By utilizing the stochastic analysis theory and finite-time synchronization concept, some sufficient conditions are deduced to determine whether the desired controller will exist or not for the complex dynamic networks. Eventually, an illustrated example is proposed to explain the validity and practicability of this method. (C) 2019 Elsevier Inc. All rights reserved.
收录类别:SCIE
资源类型:期刊论文
TOP